Topical corticosteroids and fairness creams abuse on face, causing steroidal dermatitis resembling rosacea (sdrr)

Author: 
Dr. Narotham Reddy, K., Siddarama, R., Shree Hari, H., Bushrah Anjum, B. and Venkata Subbaiah, M.Dr. Narotham Reddy, K., Siddarama, R., Shree Hari, H., Bushrah Anjum, B. and Venkata Subbaiah, M.
Abstract: 

The main aim of this study was to estimate the extent of problem with suggestion to social demography, motivation and to record adverse effects of topical corticosteroids (TCs) and fairness creams misuse on the face. This study was conducted from January 15 to April 24, 2015. The undesirable effects in patients using topical corticosteroids (with or without fairness creams) were facial erythema associated with irritation in 40 (26%), aggravation of preexisting dermatitis like acne 30 (20%), steroid addiction in 26 (17%), hypertrichosis in 22 (14%), telangiectasia 10 (6%), acne form eruption 8 (5%), popular rosaceous like rash 6 (4%), hypo pigmentation 5 (3%), tinea incognito 2 (1%) and atrophy in 1 (0.6%) patients. similar findings with some variations were observed in other studies. unnecessary cosmetic use of TCs with or without fairness creams is quite common in facial dermatoses resulting in steroidal dermatitis resembling rosacea. the desire to use these products by people insensible to adverse effects is undesirable and the situation is likely to get worse until remedial measures are taken on huge amount of fronts to regulate the business with appropriate omission and change the public perception and attitude to accept their natural skin tone despite social resistance to such instruction.

Download PDF: 
Certificate: 

CHIEF EDITOR

  

           Prof. Dr. Bilal BİLGİN

Call for Papers - 2017

    submit your paper now

   Vol. 07, Issue 01, January 2017

CURRENT ISSUE

 

Article Tracking

Get your Certificate

IMPACT FACTOR CERTIFICATE

 

 

Copyright © 2016 International Journal Development Research. All Rights Reserved.